RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 6, Pages 765–788 (Mi izv3426)  

This article is cited in 6 scientific papers (total in 6 papers)

Homology groups of algebraic varieties

A. B. Zhizhchenko


Full text: PDF file (2260 kB)

Bibliographic databases:
Received: 10.05.1960

Citation: A. B. Zhizhchenko, “Homology groups of algebraic varieties”, Izv. Akad. Nauk SSSR Ser. Mat., 25:6 (1961), 765–788

Citation in format AMSBIB
\Bibitem{Zhi61}
\by A.~B.~Zhizhchenko
\paper Homology groups of algebraic varieties
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 6
\pages 765--788
\mathnet{http://mi.mathnet.ru/izv3426}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=136615}
\zmath{https://zbmath.org/?q=an:0124.37101}


Linking options:
  • http://mi.mathnet.ru/eng/izv3426
  • http://mi.mathnet.ru/eng/izv/v25/i6/p765

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. G. Moishezon, “Algebraic homology classes on algebraic varieties”, Math. USSR-Izv., 1:2 (1967), 209–251  mathnet  crossref  mathscinet  zmath
    2. Yu. S. Ilyashenko, “The origin of limit cycles under perturbation of the equation $\dfrac{dw}{dz}=-\dfrac{R_z}{R_w}$, where $R(z,w)$ is a polynomial”, Math. USSR-Sb., 7:3 (1969), 353–364  mathnet  crossref  mathscinet  zmath
    3. Yu. S. Ilyashenko, “An example of eqations $\frac{dw}{dz}=\frac{P_n(z,w)}{Q_n(z,w)}$ having a countable number of limit cycles and arbitrarily large Petrovskii–Landis genus”, Math. USSR-Sb., 9:3 (1969), 365–378  mathnet  crossref  mathscinet  zmath
    4. Yu. S. Ilyashenko, “The nonalgebraic character of the manifold of differential equations with rational right-hand sides and with multiple limit cycles”, Math. USSR-Sb., 12:3 (1970), 453–457  mathnet  crossref  mathscinet  zmath
    5. A. B. Zhizhchenko, “On the homological structure of a fibering of an algebraic variety with isolated sungularities”, Math. USSR-Sb., 26:2 (1975), 280–293  mathnet  crossref  mathscinet  zmath
    6. Yu. S. Ilyashenko, “Zeros of special Abelian integrals in a real domain”, Funct. Anal. Appl., 11:4 (1977), 309–311  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:635
    Full text:80
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019